Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Frequent urination, eating lot of tomato, chilli, vegetables

Hello! I m a 31 year old female who has had frequent urination the past couple of days - no other symptoms. I ve been eating a lot of tomato based products lately which is my only change. I ve ate lots of chili and vegetable soup that contains tomato juice. I ve also been eating lots of cherry tomatoes. Could this cause my frequent urination? Thanks for your help!
Asked On : Sun, 13 May 2012
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

The most common cause in females of frequent urination is the urinary tract infection . No matter how much of tomato you eat , It would be wise to get your urine checked for microbes and proteins to rule out a Urinary tract infection .
Ofcourse tomato containing items can cause increase in the urination however , it is better to rule out the infection as if not treated it can cause a lot of trouble.
Thanks and take care
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor